# SDR SWIA201127474

- Difficulty date: May 16, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N411SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7067
- Aircraft time: 41,818 hours, 34,547 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD AND AFT GUSSETS AT FS 314.0, 340.0 ARE CORRODED.  (C-CHECK)  REPLACED FORWARD AND AFT GUSSETS AT FS 314 AND FS 340 PER SRM.
